Did I just kill my dick with fin?
2,5 mg for just 3 - 4 days, no morning wood anymore, erections are way softer, way less horny thoughts, when fapping, have to slap my dick around before it gets just a bit hard, no random erections...
Did I just fuck myself?
yep. why didnt you listen to the warnings?
You brought it to yourself retard. No way back now. Embrace becoming a chud
Does fin help with hair re growth? I’m on 1mg which I take daily, bought regaine as well but haven’t used it yet. I’m age 20 btw
this doesn't look like androgenic alopecia, are you sure it is ? if not then why take fin ?
Idk, it’s just hair falling out. I’m doing literally anything I can to keep my hair. I’m 5’7, balding on top of this is a literal death sentence and I’m a virgin too
ok but maybe you have another problem going on, finasteride and minox may cause a shedding too so idk what to tell ya, why not go to a doctor or research what might be the cause instead ?
Well I thought it was from drinking loads of energy drinks and apparently they’re linked to thinning/balding. I was drinking like 4/5 a day for quite a while. I’ve decreased them now to around 1 a day, idk what else to do. Maybe I will go get my bloods checked though, it could be cancer or something
I'm just some guy on the internet, but I started taking fin about 6 months ago and the results have been great.
I was thinning on top before, but now its pretty much back to full strength.
My wife regularly plays with my hair and she comments every time she does that she cant believe how much new growth there is. Yiu can see the baby hairs starting to grow back within a couple of months.
I probably sound like a shill for this stuff but genuinely I tell everyone who will listen that they dont have to go bald or thin if they dotn want to.
What dosage do you take?
This is my hair now, dyed it too. Only been on fin for like three weeks
looks like it thickened
DHT blocks estrogen, so you might be getting a bit of extra estrogen which might be why you're getting those sides, it goes back to normal.
Just chill and continue treatment without thinking of the side effects or you will get them
yeah most of these things seem to be controlled by dht (morning wood, random erections, erection quality) weirdly though i've been way hornier on fin i could get erections just fine maybe a bit weaker but still, less random erections and no morning wood ever since though, it's not permanant tho so don't worry i tried quitting it for a week before and i got an erection that woke me up from my sleep
>2,5 mg for just 3 - 4 days
I'm guessing you are a fat extremely bald man. You thought that taking more would fix your balding faster so you are also stupid and reckless too.
No, it wasn't the fin. You're deeply unhealthy.
i hope you meant 0.25 mg not 2.5 mg
5 mg per pill
i cut them in half
is that too much?
yeah waaay too much, should be atleast taking fourth of that pill or even less if you're that paranoid about side effects
ok ill stop taking it for a month or two, then switch for maximum 0,1 or 0,25 mg
fun fact, first day i even took an entire pill ala 5mg
i wish i wasnt an impatient subhuman retard
2.5mg is a big dose. Past 1mg you're increasing the risk of sides for not much greater efficacy. First time I took fin I got limp dick and watery semen but they went away with time, like one anon here said. But I ended up quitting because it gave me brain fog (poor/slow recall) and mood issues after awhile. I tapered down to 1mg 3 times a week but it was still too much. Now I just use it topically without any side effects.
just get smp man. I've played around with fin before it will fuck up ur dick, if not now, then in the future. SHGB skyrockets, and not to mention it causes tissue death in the future. DHT is vital for penile tissue.
They likleyhood of you killing your dick with fin is low, the likleyhood that you are psyching yourself out of getting your cock hard is much higher.
Split the pill into quarters and take 1.25mg three times a week, continue this for a month or two. Increase the dosage to every day after this. If fin dosent work for you can always stop the drug and you 5ar activity will return to normal.
Stop reading about finasteride on forums. The study papers are available freely online and they are to only thing that matter.
The first week is going to seem worse than the rest op. Especially since you are psyching yourself out so much.